# SDR 2002F00207

- Difficulty date: February 7, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N474TA
- Make and model: Airbus A319-132
- Aircraft serial: 1159
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part serial: 2928
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAV - FLT 620 - DURING PUSH BACK, OF FLIGHT AT HAVANA STATION, THE CAPTAIN REPORTED, ON GROUND WITH ENGINES SHUTDOWN, ENGINE NR 2 HYDRAULIC YELLOW AND ELECTRICAL BLUE PUMPS FAULT LIGHT CAME ON AND OFF, ALSO EPR AND EGT NR 2 CAME ON AND OFF CONSTANTLY.  LANDING GEAR SYSTEM DISAGREE.  THE AIRCRAFT RETURNED TO THE GATE FOR MAINTENANCE.  TECNICIANS AT HAVANA STATION REMOVED AND REPLACED NR 2 LGCIU PERFORMED OPERATIONAL TEST PER MM 32-31-71, WITH SATISFACTORY RESULTS.  NO OTHER FAULTS WERE DETECTED.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
